About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 505067, 9 pages
http://dx.doi.org/10.1155/2014/505067
Research Article

Some Common Fixed Point Results for Modified Subcompatible Maps and Related Invariant Approximation Results

Department of Mathematics, Maharshi Dayanand University, Rohtak, Haryana 124001, India

Received 28 April 2014; Accepted 1 June 2014; Published 14 July 2014

Academic Editor: Kyung Soo Kim

Copyright © 2014 Savita Rathee and Anil Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Savita Rathee and Anil Kumar, “Some Common Fixed Point Results for Modified Subcompatible Maps and Related Invariant Approximation Results,” Abstract and Applied Analysis, vol. 2014, Article ID 505067, 9 pages, 2014. doi:10.1155/2014/505067